# SDR DALA2023112709722

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB STA Y 954 TO STA Y 994 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00058: CORROSION LEVEL 2. DOOR JAMB STA Y 954 TO STA Y 994 AT AFT CARGO COMPARTMENT (C2) WAS REPAIRED PER B717-200 SRM 53-20-15 2R PROCEDURE 7. (LP #0079727)
